Waiting for long excursions and close visits to neutral fixed points of null-recurrent ergodic maps

Roland Zweimüller

Fundamenta Mathematicae (2008)

  • Volume: 198, Issue: 2, page 125-138
  • ISSN: 0016-2736

Abstract

top
We determine, for certain ergodic infinite measure preserving transformations T, the asymptotic behaviour of the distribution of the waiting time for an excursion (from some fixed reference set of finite measure) of length larger than l as l → ∞, generalizing a renewal-theoretic result of Lamperti. This abstract distributional limit theorem applies to certain weakly expanding interval maps, where it clarifies the distributional behaviour of hitting times of shrinking neighbourhoods of neutral fixed points.

How to cite

top

Roland Zweimüller. "Waiting for long excursions and close visits to neutral fixed points of null-recurrent ergodic maps." Fundamenta Mathematicae 198.2 (2008): 125-138. <http://eudml.org/doc/282977>.

@article{RolandZweimüller2008,
abstract = {We determine, for certain ergodic infinite measure preserving transformations T, the asymptotic behaviour of the distribution of the waiting time for an excursion (from some fixed reference set of finite measure) of length larger than l as l → ∞, generalizing a renewal-theoretic result of Lamperti. This abstract distributional limit theorem applies to certain weakly expanding interval maps, where it clarifies the distributional behaviour of hitting times of shrinking neighbourhoods of neutral fixed points.},
author = {Roland Zweimüller},
journal = {Fundamenta Mathematicae},
keywords = {infinite invariant measure; limit distribution; hitting times; indifferent fixed points},
language = {eng},
number = {2},
pages = {125-138},
title = {Waiting for long excursions and close visits to neutral fixed points of null-recurrent ergodic maps},
url = {http://eudml.org/doc/282977},
volume = {198},
year = {2008},
}

TY - JOUR
AU - Roland Zweimüller
TI - Waiting for long excursions and close visits to neutral fixed points of null-recurrent ergodic maps
JO - Fundamenta Mathematicae
PY - 2008
VL - 198
IS - 2
SP - 125
EP - 138
AB - We determine, for certain ergodic infinite measure preserving transformations T, the asymptotic behaviour of the distribution of the waiting time for an excursion (from some fixed reference set of finite measure) of length larger than l as l → ∞, generalizing a renewal-theoretic result of Lamperti. This abstract distributional limit theorem applies to certain weakly expanding interval maps, where it clarifies the distributional behaviour of hitting times of shrinking neighbourhoods of neutral fixed points.
LA - eng
KW - infinite invariant measure; limit distribution; hitting times; indifferent fixed points
UR - http://eudml.org/doc/282977
ER -

NotesEmbed ?

top

You must be logged in to post comments.